Spectral statistics of a pseudo-integrable map: the general case

E. Bogomolny, Remy Dubertrand, C. Schmit

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)
5 Downloads (Pure)


It is well established numerically that spectral statistics of pseudo-integrable models differs considerably from the reference statistics of integrable and chaotic systems. In Bogomolny and Schmit (2004 Phys. Rev. Lett. 93 254102) statistical properties of a certain quantized pseudo-integrable map had been calculated analytically but only for a special sequence of matrix dimensions. The purpose of this paper is to obtain the spectral statistics of the same quantum map for all matrix dimensions.
Original languageEnglish
Pages (from-to)2101-2126
Issue number9
Early online date21 Jul 2009
Publication statusPublished - 1 Sept 2009
Externally publishedYes


Dive into the research topics of 'Spectral statistics of a pseudo-integrable map: the general case'. Together they form a unique fingerprint.

Cite this